Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Hodge group of an abelian variety


Author: V. Kumar Murty
Journal: Proc. Amer. Math. Soc. 104 (1988), 61-68
MSC: Primary 14K20; Secondary 11G10, 11G15, 14C30
MathSciNet review: 958044
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be a simple abelian variety of odd dimension, defined over $ {\mathbf{C}}$. If the Hodge classes on $ A$ are intersections of divisors, then the semisimple part of the Hodge group of $ A$ is as large as it is allowed to be by endomorphisms and polarizations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14K20, 11G10, 11G15, 14C30

Retrieve articles in all journals with MSC: 14K20, 11G10, 11G15, 14C30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0958044-1
PII: S 0002-9939(1988)0958044-1
Keywords: Abelian variety, Hodge group, endomorphism algebra
Article copyright: © Copyright 1988 American Mathematical Society